Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 710952, 7 pages
http://dx.doi.org/10.1155/2014/710952
Research Article

Robust Filtering for Networked Control Systems with Random Sensor Delay

School of Electrical and Information Engineering, Hunan University of Technology, Zhuzhou 412007, China

Received 4 December 2013; Accepted 2 February 2014; Published 19 March 2014

Academic Editor: Huaicheng Yan

Copyright © 2014 Shenping Xiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The robust filtering problem for a class of network-based systems with random sensor delay is investigated. The sensor delay is supposed to be a stochastic variable satisfying Bernoulli binary distribution. Using the Lyapunov function and Wirtinger’s inequality approach, the sufficient conditions are derived to ensure that the filtering error systems are exponentially stable with a prescribed disturbance attenuation level and the filter design method is proposed in terms of linear matrix inequalities. The effectiveness of the proposed method is illustrated by a numerical example.